# SDR A6WA2017082245206

- Difficulty date: August 14, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Stringer 3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON STRINGER 3L IS CRACKED, AFT OF BS 280.  REPLACED THE ANGLE IAW SRM 51-24-16, AND 51-42-06.
